# SDR CALA2018122902673

- Difficulty date: December 28, 2018
- Submitted: December 29, 2018
- Operation: Air carrier
- Aircraft: N225UA
- Make and model: Boeing 777222
- Aircraft serial: 30554
- Aircraft time: 72,670 hours, 8,533 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 147W13516
- Condition: Chafed
- Location: Bs 2018-2150
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REFER NR L/P 9466875 - SPEC NO.B777-06-3-7175 - FUSELAGE EXTERNA L SKIN STA2018 - STA2150 S1R -S3R FND CHAFING. FUS EXTERNAL SKIN AT THE STA 2018-2150 S1R - S3R CHAFING AREA REPLACED AS PER EC/RA NO.5530-06467 ADD EMP:V916782 RII BY TA683
